# SDR AALA970867

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 830-837
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 830 TO STA 837, RIGHT GALLEY SUPPORT HAS CORROSION.  REPAIRED GALLEY SUPPORT (STABILIZER) PER ECO 7349 5-6-97.  59,206.24  HOURS.  CYCLES, 20,343.  (X)
